MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-15-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-15-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Reason for reoperation: device appeared to be deflating during the expansion process.Device evaluation: visual analysis of the photographs identified: device patch with lot (or catalog) number it is not possible to see the batch number and catalog of the device due to the quality of the photos.A tissue expander device is observed which through the attached photo shows openings.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Healthcare professional reported a device "appeared to be deflating during the expansion process", and "they were not able to put much volume in this expander at the time of implantation." device has been explanted.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MX-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10599448
Report Number9617229-2020-15755
Device Sequence Number19804792
Product Code LCJ
UDI-Device Identifier10888628044210
UDI-Public10888628044210
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Model Number133S-MX-15-T
Device Catalogue Number133S-MX-15-T
Device Lot Number3377212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;